• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Models for the Average of the Solutions to a P.D.E. with Stochastic Coefficients

European Journal of Scientific Research. 2010. Vol. 45. No. 3. P. 383-390.
Logvinova K. V., Kozyrev O.

In this study we investigate the successive approximation procedure allowed us to derive new equation, valid for the transport of dissolved matter in porous media, or in random force fields, on the macroscopic scale. To do this the diagram technique was exploited.